ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Bharali, G and Nikolov, N (2024) Explicit universal bounds for squeezing functions of (C-)convex domains. In: International Journal of Mathematics .

Bharali, G (2023) A new family of holomorphic homogeneous regular domains and some questions on the squeezing function. In: International Journal of Mathematics .

Gehlawat, S and Jain, A and Sarkar, AD (2023) The reduced Bergman kernel and its properties. In: International Journal of Mathematics .

Bhattacharyya, T and Krishna Das, B and Sau, H (2022) Toeplitz operators and Hilbert modules on the symmetrized polydisc. In: International Journal of Mathematics .

Barbosa, E and Santana, F and Upadhyay, A (2020) On stable CMC free-boundary surfaces in a strictly convex domain of a bi-invariant Lie group. In: International Journal of Mathematics, 31 (11).

Bhosle, UN (2018) Hitchin pairs on reducible curves. In: International Journal of Mathematics, 29 (3).

Bharali, Gautam (2011) Polynomial Approximation, Local Polynomial convexity, and Degenerate CR Singularities- II. In: International Journal of Mathematics, 22 (12). pp. 1721-1733.

This list was generated on Tue Jun 25 10:46:57 2024 IST.